# SDR P5CA2015082700105

- Difficulty date: August 24, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 6,233 hours, 1,487 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 2012060014
- Condition: Failed
- Location: Bleed Air
- Part time: 6,233 hours, 1,944 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL, FOUND NR 1 ENG PRSOV BIT 29 DOES NOT CHANGE TO 1 IAW AMM 36-11-09-002-033, REV 112 AND AMM 36-11-09-402-058, REV 112, REPLACED THE NR 1 ENG WITH SERVICEABLE PARTS IAW AMM 36-11-09-402-058, REV 112, DO THE NR 1 ENG PRSOV INSTALLATION TEST.  RESULTS, CONDITION CHECK NORMAL AND NO LEAK FOUND.
